# SDR SWAA2025022899676

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 62,069 hours, 37,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR FWD SIDE OF PANEL 651BT IS CRACKED.  BRACKET IS LOCATED JUST O/B OF R/H WING PICKLEFORK FITTING. <[01] REMOVED & REPLACED SUPPORT BRACKET FOR FWD SIDE OF PANEL 651BT. I.A.W. SRM 51-40-02 AT R/H WHEEL WELL.
